Projektive Methoden in der Gewebegeometrie.

M. Jeger

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 260-290
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Jeger, M.. "Projektive Methoden in der Gewebegeometrie.." Commentarii mathematici Helvetici 24 (1950): 260-290. <>.

author = {Jeger, M.},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {260-290},
title = {Projektive Methoden in der Gewebegeometrie.},
url = {},
volume = {24},
year = {1950},

AU - Jeger, M.
TI - Projektive Methoden in der Gewebegeometrie.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 260
EP - 290
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.